# SDR AWXA0001387

- Difficulty date: February 20, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N5140
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR STRUCTURE AT STA 690 LBL 3 INTERCOSTAL CRACKED.  REMOVED, FABED AND INSTALLED FLOOR SUPPORT INTERCOSTAL IAW SRM 53-30-53 FIG 1 AND SRM 51-40-02.
